So I’ve been on diflucan and nystatin for about a week now. I notice whenever I take my diflucan, my feet immediately start to tingle and slightly burn and so does my private area so this is a good indication it’s working for me.
New symptoms I’ve noticed over the last day or two is I’ve had incredibly sore gums and the inside of my nose is really raw and sore? Also my lips are crazy dry and sore too.
Has anybody ever had this as a die off symptom or heard tell of it?
raster;50882 wrote: Pretty typical die-off symptoms but these are light symptoms compared to others…
Thanks raster, I’ve just never had these symptoms before.
I still have the chronic sinus pain and sore throat and thrush. Although my sinus pain has improved since stopping the antibiotics last month. I get leg pains too after taking the diflucan, I just attribute it to die off.
I’m gonna be doing a humaworm cleanse soon. Hopefully this will help as well.
Viewing 3 posts - 1 through 3 (of 3 total)
The topic ‘Weird die off symptoms, anybody ever hear of these?’ is closed to new replies.